| Model Number |
1973-03 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter state: (b)(6).
Event or Problem Description
It was reported that the balloon ruptured.A ranger paclitaxel-coated pta balloon catheter was selected for use in the left superficial femoral artery.Vascular access was obtained via an ipsilateral approact.The target lesion was 90% stenosed with moderate calcification and tortuosity.The lesion was pre-dilated with a non-bsc balloon.The ranger balloon was then advanced to the target lesion.Resistance was noted due to the calcification.During the first inflation at 14atm, the balloon ruptured after 30 seconds.The device was removed, and a non-bsc balloon was used to complete the procedure.There were no patient complications.